Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 2, 2014, 11:28 AM CDT for Clay County, Richland County, Illinois. It took effect at Sep 3, 2014, 12:33 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2014, 11:28 AM CDT (16:28 UTC)
- In effect from
- Sep 3, 2014, 12:33 AM CDT
- Expired
- Sep 7, 2014, 9:04 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.01 ft at Sep 4, 2014, 9:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
266
WGUS43 KILX 021628
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1128 AM CDT TUE SEP 2 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-030628-
/O.NEW.KILX.FL.W.0038.140903T2000Z-140905T0730Z/
/CLAI2.1.ER.140903T2000Z.140904T1200Z.140905T0130Z.NO/
1128 AM CDT TUE SEP 2 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Wednesday afternoon until late Thursday night.
* At 645 AM Tuesday the stage was 5.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 18.4 feet by Thursday morning.The river
will fall below flood stage by Thursday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 5.8 Tue 7 AM 17.2 18.4 17.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$11 follow-up statements
624
WGUS83 KILX 030142
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT TUE SEP 2 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-031542-
/O.EXT.KILX.FL.W.0038.140903T0533Z-140905T0712Z/
/CLAI2.1.ER.140903T0533Z.140904T0600Z.140905T0112Z.NO/
842 PM CDT TUE SEP 2 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* From late tonight until late Thursday night.
* At 745 PM Tuesday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 19.1 feet by early Thursday morning.The
river will fall below flood stage by Thursday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 16.9 Tue 8 PM 18.6 18.7 17.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$305
WGUS83 KILX 031420
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
920 AM CDT WED SEP 3 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-040420-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140905T2024Z/
/CLAI2.1.ER.140903T0433Z.140904T0600Z.140905T1424Z.NO/
920 AM CDT WED SEP 3 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Friday afternoon.
* At 845 AM Wednesday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by
early tomorrow morning. The river will fall below flood stage
Friday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.9 Wed 9 AM 19.1 18.2 15.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$424
WGUS83 KILX 040152
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT WED SEP 3 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-041552-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T0138Z/
/CLAI2.1.ER.140903T0433Z.140904T1200Z.140906T1938Z.NO/
852 PM CDT WED SEP 3 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Saturday evening.
* At 845 PM Wednesday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 19.6 Wed 9 PM 19.7 19.6 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$635
WGUS83 KILX 041352
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT THU SEP 4 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-050352-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T0654Z/
/CLAI2.1.ER.140903T0433Z.140904T1800Z.140907T0054Z.NO/
852 AM CDT THU SEP 4 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Saturday night.
* At 845 AM Thursday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by this
evening. The river will fall below flood stage Saturday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 20.0 Thu 9 AM 20.3 19.5 12.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$374
WGUS83 KILX 050107
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
807 PM CDT THU SEP 4 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-051507-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T0618Z/
/CLAI2.1.ER.140903T0433Z.140905T0600Z.140907T0018Z.NO/
807 PM CDT THU SEP 4 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Saturday night.
* At 745 PM Thursday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by
early tomorrow morning. The river will fall below flood stage
Saturday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 20.0 Thu 8 PM 19.3 12.6 6.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$094
WGUS83 KILX 051342
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT FRI SEP 5 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-060342-
/O.CON.KILX.FL.W.0038.000000T0000Z-140907T0618Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T0018Z.NO/
842 AM CDT FRI SEP 5 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Saturday night.
* At 745 AM Friday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.9 Fri 8 AM 19.3 12.6 6.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$396
WGUS83 KILX 060239
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT FRI SEP 5 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-061639-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T0721Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T0121Z.NO/
939 PM CDT FRI SEP 5 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Saturday night.
* At 845 PM Friday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.8 Fri 9 PM 13.6 6.9 5.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$676
WGUS83 KILX 061514
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT SAT SEP 6 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-070514-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T0812Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T0212Z.NO/
1014 AM CDT SAT SEP 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 945 AM Saturday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.8 Sat 10 AM 12.6 6.9 5.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$056
WGUS83 KILX 062241
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT SAT SEP 6 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-071241-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T1542Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T0942Z.NO/
541 PM CDT SAT SEP 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 445 PM Saturday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.7 Sat 5 PM 17.2 6.9 5.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$987
WGUS83 KILX 070120
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT SAT SEP 6 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-071516-
/O.EXT.KILX.FL.W.0038.000000T0000Z-140907T1516Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T0916Z.NO/
820 PM CDT SAT SEP 6 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Sunday morning.
* At 745 PM Saturday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.6 Sat 8 PM 17.0 6.9 5.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$910
WGUS83 KILX 071404
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT SUN SEP 7 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-071434-
/O.CAN.KILX.FL.W.0038.000000T0000Z-140907T1516Z/
/CLAI2.1.ER.140903T0433Z.140904T1730Z.140907T1318Z.NO/
904 AM CDT SUN SEP 7 2014
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 818 AM Sunday.
* Forecast...The river will continue to fall to 13.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 9 AM 13.7 10.7 7.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 2, 10:29 AM CDT, 59 minutes earlier.
Area forecast discussion, Sep 2, 10:29 AM CDT, 59 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1029 AM CDT Tue Sep 2 2014 .UPDATE... ISSUED AT 1028 AM CDT TUE SEP 2 2014 15z/10am surface analysis shows cold front west of the Illinois River, with widespread clouds blanketing much of central and southeast Illinois. Scattered showers are ongoing along/south of I-70, while isolated radar returns have been noted further north under the low cloud deck. With front making only slow progress eastward, have adjusted PoPs to carry isolated showers east of I-55 through early afternoon and scattered showers throughout the afternoon further east and south. Have also adjusted sky grids to indicate a slower west-to-east clearing trend. With more cloud cover around than previously forecast, think afternoon highs will be a couple of degrees cooler as well. Have lowered them mainly into the lower 80s. Skies will eventually clear out tonight, and with light winds beneath weak surface ridge, think fog will develop after midnight. 12z NAM forecast soundings suggest the most widespread fog may be concentrated across the E/SE KILX CWA, where skies will be slowest to clear this afternoon. As a result, have added areas of fog along/east of I-57 tonight, with patchy fog further west across the remainder of the area. && .SHORT TERM...(Today and tonight) ISSUED AT 406 AM CDT TUE SEP 2 2014 Surface cold front moving into central Illinois early this morning with light shower activity along the front from around Peoria to Pontiac. Heavy rainfall and thunderstorms affecting areas from around I-72 southward with the activity gradually shifting into far southern Illinois along a corridor of high precipitable water around 2 inches with a strong low level jet and convergence. Radar indicates a swath of around 4-5 inches of rain has fallen this evening from just south of Effingham to Robinson. Current radar indicates scattered rainfall rates in excess of 1 inch per hour are now confined to Jasper, Crawford, Richland, and Lawrence counties and areas to the south and east...and trending southeastward. A number of flash flood warnings as well as a flash flood watch and a flood advisory continue in this area. This activity should continue through around 7 a.m. with lingering showers and thunderstorms continuing to subside through the afternoon as the system responsible moves eastward. Cool and dry conditions expected tonight as dry air and subsidence moves over central Illinois in the post frontal environment. && .LONG TERM...(Wednesday through Monday) ISSUED AT 406 AM CDT TUE SEP 2 2014 The frontal boundary is expected to return north as a warm front in Missouri and western IL during Wednesday. The 00Z model guidance has trended a bit quicker with a short wave moving out of MO into IL Wed afternoon and into IN Wed evening. Best chances of convection still apears to be over sw IL into MO where better 850 mb low level jet will be and more moisture transport. Confined pops to areas from I-74 sw on Wed. Warmer and more humid air starting to return back to central/se IL with highs in the mid to upper 80s and dewpoints elevating into the upper 60s and lower 70s Wed afternoon and highest in sw counties. Have 20-30% chance of showers and thunderstorms over northern counties by IL river valley Wed night mainly after midnight as the instability axis, thermal ridge, and nose of the 850mb LLJ advance toward northwest IL. Thu still appears to be the warmest day this week with highs in the upper 80s and lower 90s and dewpoints in the low to mid 70s with breezy sw winds and well entrenched in the warm sector. Peak afternoon heat indices may reach into the upper 90s to around 100F on Thu. Most areas should be dry Thu with just isolated convection near the Wabash river Thu afternoon. Low pressure deepening ne from the northern plains to north of the Great Lakes will drag a cold front into the IL river valley early Friday morning and into southern Illinois by Friday evening. Have 20-30% chance of showers and thunderstorms after midnight Thu night over the IL river valley. Then a good chance of showers and thunderstorms spreading se across central/se IL during the day Friday and continue Friday night. Still a very warm and humid day Friday with highs in the 80s and dewpoints in the upper 60s to mid 70s, with southeast IL near 90F southeast of I-70. Lingered chances of showers and thunderstorms Saturday south of I-72, with diminishing chances in southeast IL during Saturday afternoon as frontal boundary pushes se into TN river valley. A significant airmass change will follow that frontal passage, as a 1024 mb Canadian high pressure builds southeast into the western Great Lakes. Less humid air along with cooler highs Sunday and Monday in the 70s, with lows Saturday and Sunday night in the 50s. This will be the coolest air since mid August to visit central IL, the last time we had below normal temperatures. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) ISSUED AT 659 AM CDT TUE SEP 2 2014 Generally IFR ceilings across central IL this morning as heavy rain and thunderstorms have moved east of the area. Low cloud cover should lift and dissipate later this morning with scattered low cloud cover expected to result in mainly VFR conditions across the area by 14Z. Isolated TSRA to redevelop after 17Z from K1H2-KRSV southward could result in isolated MVFR cig/vsby and gusty winds until 00Z. 00Z-06Z mainly VFR conditions and light winds. Fog likely to develop by early morning resulting in IFR visibilities or worse and many locations after 06-09Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BARNES SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Sep 2, 11:16 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1116 AM CDT TUE SEP 2 2014 ILZ027>031-036>038-040>055-031115- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-FULTON-KNOX-LOGAN-MACON- MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-VERMILION-WOODFORD- 1116 AM CDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS ARE EXPECTED ON THURSDAY WITH AFTERNOON HEAT INDICES PEAKING IN THE UPPER 90S TO AROUND 100 DEGREES. WHILE ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM TIME TO TIME AS TEMPERATURE AND HUMIDITY LEVELS RISE AGAIN...THE NEXT SIGNIFICANT CHANCE FOR THUNDERSTORMS WILL BE ON FRIDAY AND FRIDAY NIGHT. THE THREAT OF SEVERE STORMS IS LOW LATE THIS WEEK...BUT THUNDERSTORMS COULD PRODUCE DANGEROUS LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-057-061>063-066>068-071>073-031115- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND-SHELBY- 1116 AM CDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY SMALL CREEKS AND STREAMS ALONG AND SOUTH OF I-70 WILL CONTINUE TO RAPIDLY RISE TODAY DUE THE HEAVY RAINFALL FROM LAST NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY WITH AFTERNOON HEAT INDICES PEAKING IN THE UPPER 90S TO AROUND 100 DEGREES. WHILE ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM TIME TO TIME AS TEMPERATURE AND HUMIDITY LEVELS RISE AGAIN...THE NEXT SIGNIFICANT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL FRIDAY AND SATURDAY. THE THREAT OF SEVERE STORMS IS LOW LATE THIS WEEK...BUT THUNDERSTORMS COULD PRODUCE DANGEROUS LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Sep 2, 6:54 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HEAVY RAIN NEWTON 38.99N 88.16W
09/02/2014 M3.69 INCH JASPER IL CO-OP OBSERVER
SINCE 11 PM PREVIOUS NIGHT
&&
JRPLocal storm report, Sep 2, 7:46 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
746 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
09/02/2014 M2.79 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 2, 7:50 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN S FLORA 38.67N 88.48W
09/02/2014 M2.10 INCH CLAY IL MESONET
&&
JRPLocal storm report, Sep 2, 8:27 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
09/02/2014 M4.50 INCH CRAWFORD IL MESONET
&&
JRPLocal storm report, Sep 2, 8:34 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
09/02/2014 M3.96 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 2, 10:45 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM FLOOD HORD 38.88N 88.52W
09/02/2014 CLAY IL LAW ENFORCEMENT
1-2 INCHES OF WATER OVER US ROUTE 45 NEAR HORD
0420 AM HEAVY RAIN NEWTON 38.99N 88.16W
09/02/2014 E3.41 INCH JASPER IL LAW ENFORCEMENT
0430 AM TSTM WND DMG 1 W STE. MARIE 38.93N 88.05W
09/02/2014 JASPER IL LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN
0450 AM FLOOD ROBINSON 39.01N 87.74W
09/02/2014 CRAWFORD IL LAW ENFORCEMENT
FLOODING OVER NUMEROUS CITY STREETS
0615 AM HEAVY RAIN 5 E WATSON 39.03N 88.48W
09/02/2014 M4.27 INCH EFFINGHAM IL MESONET
0620 AM HEAVY RAIN NE WATSON 39.03N 88.57W
09/02/2014 M3.19 INCH EFFINGHAM IL MESONET
0653 AM HEAVY RAIN NEWTON 38.99N 88.16W
09/02/2014 M3.69 INCH JASPER IL CO-OP OBSERVER
SINCE 11 PM PREVIOUS NIGHT
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
09/02/2014 M2.79 INCH CRAWFORD IL CO-OP OBSERVER
0715 AM HEAVY RAIN S FLORA 38.67N 88.48W
09/02/2014 M2.10 INCH CLAY IL MESONET
0815 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
09/02/2014 M4.50 INCH CRAWFORD IL MESONET
0830 AM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
09/02/2014 M3.96 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 12:07 AM CDT | Flash Flood Warning | ILX | Clay, Effingham | 4 hr |
| Sep 2, 12:43 AM CDT | Flash Flood Warning | ILX | Jasper | 4 hr |
| Sep 2, 12:56 AM CDT | Tornado Warning | ILX | Crawford, Jasper | 34 min |
| Sep 2, 1:06 AM CDT | Flash Flood Warning | ILX | Crawford | 4 hr |
| Sep 2, 2:22 AM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 4 hr |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.